American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] D. S. Lubinsky. Convergence of diagonal Pad\'e approximants for functions analytic near $0$ . Trans. Amer. Math. Soc. 347 (1995) 3149-3157. MR 1283557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. S. Lubinsky and A. Sidi. Convergence of linear and nonlinear Pad\'e approximants from series of orthogonal polynomials . Trans. Amer. Math. Soc. 278 (1983) 333-345. MR 697078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arieh Iserles and Gilbert Strang. The optimal accuracy of difference schemes . Trans. Amer. Math. Soc. 277 (1983) 779-803. MR 694388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. S. Wall. General theorems on the convergence of sequences of Pad\'e approximants . Trans. Amer. Math. Soc. 34 (1932) 409-416. MR 1501645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. S. Wall. On the Pad\'e approximants associated with a positive definite power series . Trans. Amer. Math. Soc. 33 (1931) 511-532. MR 1501603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hubert S. Wall. On the Pad\'e approximants associated with the continued fraction and series of Stieltjes . Trans. Amer. Math. Soc. 31 (1929) 91-116. MR 1501470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1